Article citationsMore>>

H. Jafari and S. Momani, “Solving Fractional Diffusion and wave Equations by Modified Homotopy Perturbation Method,” Physics Letters A, Vol. 370, No. 5-6, 2007, pp. 388-396. doi:10.1016/j.physleta.2007.05.118

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top